# SDR SWAA2018101525947

- Difficulty date: October 3, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4500
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SPOILER UPPER SURFACE DELAMINATED AT ZONE 1.  R&R NR 5 SPOILER IAW AMM.
